Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semigroups in compact groups


Author: Fred B. Wright
Journal: Proc. Amer. Math. Soc. 7 (1956), 309-311
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077873-1
MathSciNet review: 0077873
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077873-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society